MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported while using the powerglide the needle went through the catheter.The guidewire got stuck inside the patient.May needed ir to confirm if the guidewire was taken fully out.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a stuck guidewire was confirmed and found to be use related.The product returned for evaluation was one 20g powerglide pro device.A gross visual inspection of the returned unit found that the needle was piercing the catheter tubing near the distal end of the tubing.Additionally, the guidewire outer coil wire was partially elongated and had unraveled near the needle bevel.Further inspection under a microscope found that the core wire of the guidewire had fully fractured near the needle bevel.Inspection of the fracture site found a granular fracture surface and narrowing of the core wire cross-section.These features suggested that the guidewire had experienced a strong pull on it, causing tensile stress to develop.The needle bevel was inspected and damage to one side of the bevel was observed, suggesting that the guidewire had come into contact with the bevel.The features observed throughout the investigation suggested that the needle pierced through the catheter tubing while the guidewire was advanced, causing the bevel of the needle to push against the guidewire, creating resistance and ultimately fracturing it.A needle spear through may occur in the clinician setting if the needle is advanced at a wrong angle or if the needle is moved up and down the catheter tubing.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23851823
Report Number3006260740-2025-09896
Device Sequence Number18541661
Product Code FOZ
UDI-Device Identifier00801741140631
UDI-Public(01)00801741140631(11)250919(17)260930(10)REKU3317
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue NumberF220108PT
Device Lot NumberREKU3317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown